# SDR C2XA04IA151

- Difficulty date: November 24, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,841 hours, 2,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 2729, DURING CREW INSPECTION, IT WAS DISCOVERED THAT THE LAST THREE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER SIX INVERTER TO BE DISCONNECTED.  MAINTENANCE RECONNECTED THE INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
